# SDR USAA061391

- Difficulty date: December 4, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6552873168
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EDGE OF THE LOWER HINGES CUTOUT NEEDS REPAIR.  DOUBLER INSTALLED IAW SRM 52-00-01, DEFECT SIZE: 4.5 X 5 INCHES.
